# SDR I5EA2023010600001

- Difficulty date: December 23, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 65,130 hours, 39,707 cycles
- Engine: Cfmint CFM563C
- Engine time: 52,532 hours, 39,707 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM563C1
- Part serial: 726126
- Condition: Stalled
- Location: Left
- Part time: 52,532 hours, 39,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLED AND LOST POWER,  ACFT UNABLE TO HOLD ALT LT ENG OUT ALT FL 220 PULL TO IDLE ACFT VIBRATION AND STALL STOPPED.  PROBLEM CONTINUED AT FL280 FLOWING QRH.  NR 1 ENGINE POWER RESTORED DIVERTED TO TPA.  REMOVED AND REPLACED LT ENGINE IAW CARDS 90000004 AND 90000005, ACCOMPLISHED TEST 10 IAW AMM 71-00-00,  ENGINE CHANGE ACCOMISHED IAW W.O. 430-230102-01.  OPS CHECKED NORMAL, NO LEAKS NOTED AT THIS TIME.
